# SDR GAIA9632

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3412
- Make and model: Cvac 34031
- Aircraft serial: 32
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FLT 475 ON APPROACH INTO CLE, FLIGHT CREW NOTED WITH LANDING GEAR HANDLE DOWN THE GREEN DOWN SAFE LIGHTS DID NOT ILLUMINATE.  ATC WAS NOTIFIED, FLIGHT CREW REQUESTED TO GO AROUND AND RECYCLE THE LANDING GEAR.  AFTER RECYCLING THE GEAR, THE THREE GREEN DOWN SAFE LIGHTS CAME ON.  AN UNEVENTFUL LANDING WAS MADE.  THE FLIGHT CREW NOTED THE LANDING GEAR HANDLE (LATCH) WAS STICKING.  MAINTENANCE LUBED THE LATCH SYSTEM.  LIGHTS OPERATED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
